# SDR AALA20010912

- Difficulty date: May 2, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Defective
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHT AT SEAT 34H INOPERATIVE.  REPLACED CONNECTOR PIN ON SEAT 34H EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
